# SDR IPXA12M73576

- Difficulty date: April 24, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 84,449 hours, 14,273 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0220539
- Condition: Corroded
- Location: Bs 1501-1521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, HEAVY CORROSION ON LONGERON FITTING AT BS 1501, L16R.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT LONGERON FITTING  IAW DWG AEA0220, EO 011-5310-01-A3858 REV IR AND EO MD11-5310-47126-A.
